MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX COSMOS; EMBOLIZATION COIL

MICROVENTION, INC. MICROPLEX COSMOS; EMBOLIZATION COIL
Model Number 182263CS-V
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult To Position (1467)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that it was difficult to place the embolization coil in the aneurysm.During removal, the coil detached in the microcatheter.The coil was removed in its entirety with the microcatheter.There was no reported intervention or patient injury.The patient is reported to be stable.

Brand Name
MICROPLEX COSMOS
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7277411
Report Number2032493-2018-00031
Device Sequence Number11337886
Product Code KRD
UDI-Device Identifier00810170014208
UDI-Public(01)00810170014208(11)170627(17)220531(10)1706271R5
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K102365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Model Number182263CS-V
Device Lot Number1706271R5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1